Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 5, Pages 787–790 (Mi mz12730)  

Brief Communications

On Two-Dimensional Expanding Attractors of A-Flows

E. V. Zhuzhoma, V. S. Medvedev

National Research University "Higher School of Economics", Moscow

Keywords: Morse–Smale diffeomorphism, topological conjugacy, hyperbolic points.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-15-2019-1931
Russian Science Foundation 17-11-01041
This work was supported by Laborarory of Dynamical Systems and Applications, National Research University Higher School of Economics, under grant of the Ministry of Education and Science of the Russian Federation (contract no. 075-15-2019-1931), except for the proof of Theorem 2, the work on which was supported by the Russian Science Foundation under grant 17-11-01041.


DOI: https://doi.org/10.4213/mzm12730

Full text: PDF file (326 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:5, 854–857

Bibliographic databases:

Received: 16.12.2019

Citation: E. V. Zhuzhoma, V. S. Medvedev, “On Two-Dimensional Expanding Attractors of A-Flows”, Mat. Zametki, 107:5 (2020), 787–790; Math. Notes, 107:5 (2020), 854–857

Citation in format AMSBIB
\Bibitem{ZhuMed20}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper On Two-Dimensional Expanding Attractors of A-Flows
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 5
\pages 787--790
\mathnet{http://mi.mathnet.ru/mz12730}
\crossref{https://doi.org/10.4213/mzm12730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4092574}
\elib{https://elibrary.ru/item.asp?id=43294636}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 5
\pages 854--857
\crossref{https://doi.org/10.1134/S0001434620050144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85086783092}


Linking options:
  • http://mi.mathnet.ru/eng/mz12730
  • https://doi.org/10.4213/mzm12730
  • http://mi.mathnet.ru/eng/mz/v107/i5/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:113
    References:9
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021